Alert archive / Alabama / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 261, NWS Birmingham, AL

April 22, 2005Bullock County, Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 22, 2005, 5:02 PM CDT for Bullock County, Pike County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 5:02 PM CDT (22:02 UTC)
Expired
Apr 22, 2005, 5:45 PM CDT
In force
43 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

Counties Bullock County, AL, Pike County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 503 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
503 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 222202
SVRBMX
ALC011-109-222245-
/O.NEW.KBMX.SV.W.0261.050422T2202Z-050422T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BULLOCK COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITY OF UNION SPRINGS
  NORTHEASTERN PIKE COUNTY IN SOUTHEAST ALABAMA
  THIS INCLUDES THE CITY OF TROY

* UNTIL 545 PM CDT

* AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR SHOPTON...OR
  ABOUT 17 MILES WEST OF UNION SPRINGS...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTH OF LINWOOD BY 515 PM CDT
  8 MILES SOUTH OF UNION SPRINGS BY 520 PM CDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3224 8600 3177 8601 3176 8571 3203 8557
      3204 8546 3222 8544

$$
1 follow-up statement
000 
WWUS54 KBMX 222228
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT FRI APR 22 2005

ALC109-222237-
/O.CAN.KBMX.SV.W.0261.000000T0000Z-050422T2245Z/
PIKE AL-
527 PM CDT FRI APR 22 2005

...THE SEVERE THUNDERSTORM WARNING FOR PIKE COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR ALABAMA.

LAT...LON 3224 8600 3200 8586 3189 8569 3203 8557
      3204 8546 3222 8544

$$

ALC011-222245-
/O.CON.KBMX.SV.W.0261.000000T0000Z-050422T2245Z/
BULLOCK AL-
527 PM CDT FRI APR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR
BULLOCK COUNTY...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF UNION SPRINGS...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MIDWAY BY 545 PM CDT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR ALABAMA.

LAT...LON 3224 8600 3200 8586 3189 8569 3203 8557
      3204 8546 3222 8544

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:31 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 22, 3:31 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT FRI APR 22 2005

.DISCUSSION...

EXPECT THE PRIMARY THREAT ZONE THROUGH THIS EVENING TO BE SOUTH OF
INTERSTATE 20...SOUTH OF THE ONGOING CONVECTION.  HOWEVER...AREAS
THAT STABILIZED WITH THIS MORNINGS LARGE OUTFLOW BOUNDARY HAVE
STARTED TO WARM BACK UP THIS AFTERNOON (BHM BACK UP TO 77 DEGREES
AFTER BEING MIRED IN THE 60S FOR MUCH OF THE DAY).  ALSO...VISIBLE
SATELLITE PICTURES SHOWING CONVERGENT CU BOUNDARY FORMING ALONG AND
JUST AHEAD OF DRY LINE IN WESTERN TN.  THIS VERY WELL COULD BE THE
BEGINNING TO ANOTHER ROUND OF CONVECTION FOR NORTH ALABAMA FOR THIS
EVENING.  THEREFORE...WILL CONTINUE TO BE ON GAURD FOR THE
POSSIBILITY OF SEVERE STORMS EVERYWHERE TONIGHT.

COLD FRONT COMES THROUGH LATE...AND STRONG COLD ADVECTION (ALONG
WITH STRATO-CU CLOUDINESS) WILL KEEP TEMPS IN THE 50S MUCH OF THE
DAY SATURDAY.  WIND GUSTS OF 25-30 MPH EXPECTED AS WELL...AND WILL
PROBABLY NEED A WIND ADVISORY OF SOME SORT ON SATURDAY.  WE COULD
BE FLITERING WITH RECORD LOW TEMPS SUNDAY MORNING.

NEXT CHANCE OF RAIN COMES LATE MONDAY INTO TUESDAY...AS NEXT SERIES
OF SHORTWAVE TROFS ROTATE INTO THE SOUTHERN STATES.  DRY WEATHER
INDICATED FOR THE END OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     50  60  35  57 /  40  10   0   0
ANNISTON    52  61  36  58 /  40  10   0   0
BIRMINGHAM  50  60  36  57 /  40   0   0   0
TUSCALOOSA  50  63  37  58 /  40   0   0   0
CALERA      51  61  36  57 /  40   0   0   0
AUBURN      58  64  39  59 /  60  10   0   0
MONTGOMERY  57  66  39  61 /  60  10   0   0
TROY        59  67  38  62 /  60  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

61
Hazardous weather outlook, Apr 22, 1:33 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT FRI APR 22 2005

ALZ011>015-017>050-230200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
133 PM CDT FRI APR 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...(THIS AFTERNOON AND TONIGHT).

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION
...SOME REACHING SEVERE LIMITS...WITH LARGE HAIL AS THE MAIN THREAT.
THE BEST CHANCE OF SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20.
ISOLATED TORNADOES ARE POSSIBLE.

IN ADDITION TO THE POSSIBILITY OF SEVERE WEATHER...HEAVY RAINFALL
COULD RESULT IN BRIEF FLASH FLOODING. MANY LOCATIONS COULD RECEIVE
ONE TO TWO INCHES OF RAINFALL WITH THIS SYSTEM.

.DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH WEDNESDAY).

A STRONG COLD WILL PUSH THROUGH ALABAMA ON SATURDAY AND PRODUCE
BRISK NORTHWEST WINDS OF 20 TO 30 MPH.  SPECIAL PRECAUTIONS
SHOULD BE TAKEN ON AREA LAKES AND WATERWAYS.

THE NEXT STORM SYSTEM WILL AFFECT CENTRAL ALABAMA ON TUESDAY.
SOUTHERLY FLOW WILL BRING UNSTABLE AIR INTO THE AREA...AND
STRONG THUNDERSTORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE REQUIRED THIS AFTERNOON AND EVENING..

In the hours before

Local storm report, Apr 22, 11:50 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1150 AM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             PINSON                  33.68N 86.66W
04/22/2005  0.25 INCH        JEFFERSON          AL   EMERGENCY MNGR

            PEA SIZED HAIL IN THE PINSON/MORRIS AREA REPORTED BY
            PUBLIC

1045 AM     HAIL             SUMITON                 33.75N 87.05W
04/22/2005  0.50 INCH        WALKER             AL   STORM CHASER

            DIME SIZED HAIL IN SUMITON.

1104 AM     HAIL             FULTONDALE              33.62N 86.80W
04/22/2005  0.25 INCH        JEFFERSON          AL   STORM CHASER

            PEA SIZED HAIL IN FULTONDALE.

1105 AM     HAIL             OHATCHEE                33.78N 86.02W
04/22/2005  1.00 INCH        CALHOUN            AL   EMERGENCY MNGR

            QUARTER SIZED HAIL NEAR OHATCHEE.

1110 AM     HAIL             NE BIRMINGHAM           33.53N 86.80W
04/22/2005  0.50 INCH        JEFFERSON          AL   CO-OP OBSERVER

            OFFICIAL AIRPORT OBSERVER REPORTED MARBLE SIZED HAIL.

1120 AM     HAIL             LINCOLN                 33.60N 86.14W
04/22/2005  1.00 INCH        TALLADEGA          AL   STORM CHASER

            SPOTTER REPORTED QUARTER SIZED HAIL IN LINCOLN.

1139 AM     TSTM WND DMG     LINCOLN                 33.60N 86.14W
04/22/2005                   TALLADEGA          AL   EMERGENCY MNGR

            TREES DOWN NEAR LINCOLN.

&&

KSUMRALL
Special weather statement, Apr 22, 12:17 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1217 PM CDT FRI APR 22 2005

ALZ027-028-221745-
CLAY-TALLADEGA-
1217 PM CDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY AND TALLADEGA
COUNTIES UNTIL 1245 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS OF 35 TO 45 MPH ARE
POSSIBLE FROM APPROACHING THUNDERSTORMS...

AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM LINEVILLE TO 6 MILES SOUTHWEST OF
WINTERBORO...MOVING EAST AT 30 MPH.

THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR
WINTERBORO...SYLACAUGA...PYRITON...LINEVILLE...MILLERVILLE AND
ASHLAND THROUGH 1245 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Apr 22, 12:52 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 PM CDT FRI APR 22 2005

ALZ029-038-221815-
CHAMBERS-RANDOLPH-
1252 PM CDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS AND RANDOLPH
COUNTIES UNTIL 115 PM CDT...

...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS 35 TO 45 MILES PER
HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM...

AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER WADLEY...MOVING EAST AT 30 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WADLEY...MILLTOWN...
ROANOKE...FIVE POINTS AND STROUD THROUGH 115 PM CDT.

THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE
WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED
OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Local storm report, Apr 22, 1:35 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             CALERA                  33.10N 86.75W
04/22/2005  0.25 INCH        SHELBY             AL   NWS EMPLOYEE

            PEA SIZE HAIL AT NWS OFFICE.

&&

JSMITH
Local storm report, Apr 22, 3:20 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             DUNCANVILLE             33.06N 87.41W
04/22/2005  0.88 INCH        TUSCALOOSA         AL   STORM CHASER

            PUBLIC REPORTED NICKEL SIZE HAIL IN THE CITY OF
            DUNCANVILLE.

0104 PM     HAIL             BESSEMER                33.38N 86.96W
04/22/2005  0.88 INCH        JEFFERSON          AL   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED AT VISIONLAND AMUSEMENT PARK.

0112 PM     HAIL             HOOVER                  33.38N 86.82W
04/22/2005  0.50 INCH        JEFFERSON          AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN THE BLUFF PARK AREA.

0125 PM     HAIL             BRENT                   32.94N 87.18W
04/22/2005  0.50 INCH        BIBB               AL   STORM CHASER

            PUBLIC REPORTED DIME SIZE HAIL IN BRENT.

0126 PM     HAIL             ALABASTER               33.23N 86.82W
04/22/2005  0.88 INCH        SHELBY             AL   NWS EMPLOYEE

            NICKEL SIZE HAIL REPORTED IN ALABASTER.

0127 PM     HAIL             CENTREVILLE             32.96N 87.13W
04/22/2005  0.75 INCH        BIBB               AL   STORM CHASER

            PUBLIC REPORTED PENNY SIZE HAIL IN CENTREVILLE.

0129 PM     HAIL             4 SW ALABASTER          33.19N 86.87W
04/22/2005  0.50 INCH        SHELBY             AL   STORM CHASER

            PUBLIC REPORTED ONE HALF INCH HAIL IN THE BRANTLEYVILLE
            COMMUNITY.

0135 PM     HAIL             8 WNW NEWBERN           32.64N 87.66W
04/22/2005  1.75 INCH        HALE               AL   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED IN THE CEDARVILLE COMMUNITY.

0200 PM     HAIL             NEWBERN                 32.59N 87.54W
04/22/2005  1.00 INCH        HALE               AL   STORM CHASER

            PUBLIC REPORTED QUARTER SIZE HAIL IN NEWBERN.

0202 PM     HAIL             CHILDERSBURG            33.28N 86.35W
04/22/2005  1.00 INCH        TALLADEGA          AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN THE CHILDERSBURG AREA.

0215 PM     HAIL             SYLACAUGA               33.18N 86.26W
04/22/2005  0.50 INCH        TALLADEGA          AL   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED AT THE SYLACAUGA AIRPORT.

0231 PM     HAIL             1 E CLANTON             32.84N 86.61W
04/22/2005  0.88 INCH        CHILTON            AL   STORM CHASER

            PUBLIC REPORTED NICKEL SIZE HAIL ONE MILE EAST OF
            CLANTON.

0239 PM     HAIL             VERBENA                 32.75N 86.51W
04/22/2005  0.88 INCH        CHILTON            AL   STORM CHASER

            PUBLIC REPORTED NICKEL HAIL IN THE SOUTHEASTERN PORTION
            OF CHILTON COUNTY.

0241 PM     HAIL             1 WSW CLANTON           32.83N 86.64W
04/22/2005  1.00 INCH        CHILTON            AL   STORM CHASER

            QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER JUST
            OUTSIDE OF CLANTON.

0249 PM     HAIL             2 SW CLANTON            32.82N 86.65W
04/22/2005  1.00 INCH        CHILTON            AL   STORM CHASER

            PUBLIC REPORTED QUARTER SIZE HAIL 2 MILES SOUTHWEST OF
            THE CITY OF CLANTON.

&&

JSMITH
Local storm report, Apr 22, 5:02 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             7 NNE SELMA             32.52N 86.98W
04/22/2005  0.50 INCH        DALLAS             AL   LAW ENFORCEMENT

0345 PM     HAIL             3 WNW SELMA             32.44N 87.07W
04/22/2005  1.75 INCH        DALLAS             AL   PUBLIC

0410 PM     HAIL             SELMONT                 32.38N 87.00W
04/22/2005  1.75 INCH        DALLAS             AL   PUBLIC

&&

JSS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:17 PM CDTSevere Thunderstorm WarningBMXLamar43 min
Apr 21, 7:25 PM CDTSevere Thunderstorm WarningBMXHale51 min
Apr 21, 7:25 PM CDTSevere Thunderstorm WarningBMXPerry35 min
Apr 21, 7:32 PM CDTSevere Thunderstorm WarningBMXTuscaloosa28 min
Apr 21, 7:35 PM CDTSevere Thunderstorm WarningBMXMarengo25 min
Apr 21, 7:57 PM CDTSevere Thunderstorm WarningBMXLamar33 min
Apr 21, 8:15 PM CDTSevere Thunderstorm WarningBMXMarengo45 min
Apr 21, 8:19 PM CDTSevere Thunderstorm WarningBMXTuscaloosa41 min
Apr 21, 9:14 PM CDTSevere Thunderstorm WarningBMXMarengo, Perry31 min
Apr 21, 10:08 PM CDTSevere Thunderstorm WarningBMXMarengo52 min
Apr 22, 4:39 AM CDTSevere Thunderstorm WarningBMXMarion36 min
Apr 22, 5:14 AM CDTSevere Thunderstorm WarningBMXMarion16 min
Apr 22, 8:50 AM CDTSevere Thunderstorm WarningBMXFayette25 min
Apr 22, 9:04 AM CDTSevere Thunderstorm WarningBMXMarion26 min
Apr 22, 9:26 AM CDTSevere Thunderstorm WarningBMXWalker34 min
Apr 22, 11:04 AM CDTSevere Thunderstorm WarningBMXRandolph26 min
Apr 22, 11:09 AM CDTSevere Thunderstorm WarningBMXCalhoun21 min
Apr 22, 11:22 AM CDTSevere Thunderstorm WarningBMXTalladega23 min
Apr 22, 12:12 PM CDTSevere Thunderstorm WarningBMXRandolph33 min
Apr 22, 12:34 PM CDTSevere Thunderstorm WarningBMXTuscaloosa26 min
Apr 22, 12:39 PM CDTSevere Thunderstorm WarningBMXBibb66 min
Apr 22, 12:39 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter36 min
Apr 22, 12:44 PM CDTSevere Thunderstorm WarningBMXJefferson46 min
Apr 22, 1:00 PM CDTSevere Thunderstorm WarningBMXShelby60 min
Apr 22, 1:05 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa25 min
Apr 22, 1:13 PM CDTSevere Thunderstorm WarningBMXGreene, Hale62 min
Apr 22, 1:42 PM CDTSevere Thunderstorm WarningBMXBibb18 min
Apr 22, 1:45 PM CDTSevere Thunderstorm WarningBMXChilton60 min
Apr 22, 1:50 PM CDTSevere Thunderstorm WarningBMXPerry40 min
Apr 22, 1:53 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega37 min
Apr 22, 2:18 PM CDTSevere Thunderstorm WarningBMXClay42 min
Apr 22, 2:19 PM CDTSevere Thunderstorm WarningBMXDallas56 min
Apr 22, 2:29 PM CDTSevere Thunderstorm WarningBMXCoosa, Talladega31 min
Apr 22, 2:39 PM CDTSevere Thunderstorm WarningBMXTallapoosa51 min
Apr 22, 2:45 PM CDTSevere Thunderstorm WarningBMXElmore45 min
Apr 22, 2:46 PM CDTSevere Thunderstorm WarningBMXChilton14 min
Apr 22, 2:50 PM CDTSevere Thunderstorm WarningBMXAutauga25 min
Apr 22, 2:59 PM CDTSevere Thunderstorm WarningBMXPerry46 min
Apr 22, 3:00 PM CDTSevere Thunderstorm WarningBMXCoosa30 min
Apr 22, 3:02 PM CDTSevere Thunderstorm WarningBMXHale28 min
Apr 22, 3:13 PM CDTSevere Thunderstorm WarningBMXDallas47 min
Apr 22, 3:18 PM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes42 min
Apr 22, 3:18 PM CDTSevere Thunderstorm WarningBMXChambers57 min
Apr 22, 3:23 PM CDTTornado WarningBMXAutauga, Lowndes52 min
Apr 22, 3:29 PM CDTSevere Thunderstorm WarningBMXElmore, Tallapoosa46 min
Apr 22, 3:53 PM CDTSevere Thunderstorm WarningBMXLee, Macon67 min
Apr 22, 3:58 PM CDTSevere Thunderstorm WarningBMXDallas47 min
Apr 22, 4:02 PM CDTSevere Thunderstorm WarningBMXMontgomery43 min
Apr 22, 4:18 PM CDTSevere Thunderstorm WarningBMXRussell57 min
Apr 22, 4:20 PM CDTSevere Thunderstorm WarningBMXLowndes55 min
Apr 22, 4:30 PM CDTTornado WarningBMXMontgomery45 min
Apr 22, 4:31 PM CDTSevere Thunderstorm WarningBMXJefferson29 min
Apr 22, 4:43 PM CDTSevere Thunderstorm WarningBMXSt. Clair47 min
Apr 22, 4:44 PM CDTSevere Thunderstorm WarningBMXSumter61 min
Apr 22, 4:52 PM CDTSevere Thunderstorm WarningBMXPickens23 min
Apr 22, 5:01 PM CDTSevere Thunderstorm WarningBMXGreene44 min
Apr 22, 5:07 PM CDTSevere Thunderstorm WarningBMXTalladega38 min
Apr 22, 5:08 PM CDTSevere Thunderstorm WarningBMXMontgomery52 min
Apr 22, 5:13 PM CDTSevere Thunderstorm WarningBMXLowndes47 min
Apr 22, 5:15 PM CDTSevere Thunderstorm WarningBMXRussell15 min
Apr 22, 5:23 PM CDTSevere Thunderstorm WarningBMXCalhoun37 min
Apr 22, 5:25 PM CDTSevere Thunderstorm WarningBMXTuscaloosa50 min
Apr 22, 5:38 PM CDTSevere Thunderstorm WarningBMXMarengo52 min
Apr 22, 5:39 PM CDTSevere Thunderstorm WarningBMXBarbour51 min
Apr 22, 5:41 PM CDTSevere Thunderstorm WarningBMXCleburne49 min
Apr 22, 5:41 PM CDTSevere Thunderstorm WarningBMXSumter49 min
Apr 22, 5:43 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Talladega47 min
Apr 22, 5:49 PM CDTSevere Thunderstorm WarningBMXBullock26 min
Apr 22, 5:52 PM CDTSevere Thunderstorm WarningBMXPike38 min
Apr 22, 6:00 PM CDTSevere Thunderstorm WarningBMXMontgomery30 min
Apr 22, 6:05 PM CDTSevere Thunderstorm WarningBMXGreene40 min
Apr 22, 6:25 PM CDTSevere Thunderstorm WarningBMXMarengo50 min
Apr 22, 6:29 PM CDTSevere Thunderstorm WarningBMXBullock, Pike46 min
Apr 22, 6:30 PM CDTSevere Thunderstorm WarningBMXSumter30 min
Apr 22, 6:33 PM CDTSevere Thunderstorm WarningBMXBarbour42 min
Apr 22, 6:33 PM CDTSevere Thunderstorm WarningBMXCherokee27 min
Apr 22, 6:44 PM CDTSevere Thunderstorm WarningBMXPerry16 min
Apr 22, 6:54 PM CDTTornado WarningBMXCherokee36 min
Apr 22, 6:58 PM CDTSevere Thunderstorm WarningBMXDallas47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.